On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1619-1623
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a3,
author = {A. D. Myshkis},
title = {On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption},
journal = {Differencialʹnye uravneni\^a},
pages = {1619--1623},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a3/}
}
TY - JOUR AU - A. D. Myshkis TI - On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption JO - Differencialʹnye uravneniâ PY - 1999 SP - 1619 EP - 1623 VL - 35 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_12_a3/ LA - ru ID - DE_1999_35_12_a3 ER -
%0 Journal Article %A A. D. Myshkis %T On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption %J Differencialʹnye uravneniâ %D 1999 %P 1619-1623 %V 35 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1999_35_12_a3/ %G ru %F DE_1999_35_12_a3
A. D. Myshkis. On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1619-1623. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a3/